Divisible and pure intuitionistic fuzzy subgroups and their properties


YAMAK S. , Kazanc O., Davvaz B.

INTERNATIONAL JOURNAL OF FUZZY SYSTEMS, vol.10, no.4, pp.298-307, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2008
  • Title of Journal : INTERNATIONAL JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.298-307

Abstract

In this paper, we study divisible (pure) intuitionistic fuzzy subgroups. Firstly, we define a special intuitionistic fuzzy subset on a group. Using this intuitionistic fuzzy subset, we obtained some new properties of it. Secondly, we define divisible (pure) intuitionistic fuzzy subgroups on a commutative group and investigate some properties. Lastly, we give some applications with level subsets of a divisible (pure) intuitionistic fuzzy subgroup.